# SDR SCNA20220915105

- Difficulty date: September 13, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLEASE SEE PREVIOUS SDR  SCNA20220815105 SHOULD BE CORRECTION: SCNA20220915105 (UNIQUE CONTROL CREATED IN SEPTEMBER NOT AUGUST)
